| Model Number |
0998-00-3023-67 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by customer that cs300 cardiosave intra-aortic balloon pump (iabp) had battery maintenance required message.There were no patient harm or injury was reported.
Additional Manufacturer Narrative
After further review, it was determined that the event was only a routine battery maintenance and there was no malfunction with the unit.Hence, the complaint is invalid and no follow up report is necessary.
Event or Problem Description
N/a.